Hi all! I have had an interesting experience regarding pump site infusions recently and wanted to share with everyone. So I wear two different sites, my continuous glucose monitor (CGM) and my insulin pump which is where the insulin is physically entering my body. I never have a problem regarding scar tissue with my CGM because there is no liquid entering my body that could potentially cause a buildup. However, I have been having trouble with my pump infusion site. Generally, I put my CGM and pump on my legs during the winter and then on my stomach or arms during the summer. So, now that it’s winter, I decided to put my pump site on my leg. Two days into having it on my leg, I starting noticing severe pain every time insulin was delivered for meals and what not. I didn’t feel like doing a new one so I just decided to fight through the pain and figure it out once it was time to change my site again. So another two days later, it was time to change it. I took it out of my leg, and it immediately starting bleeding. I thought it was weird, but then I decided it must have just hit a vein or something. Once it stopped bleeding, the spot was sore to the touch, and when I did touch it, I could feel a lump under my skin. I showed it to my parents and they said to rub it in order to break up the scar tissue but I couldn’t; it was too painful! I shook it off and assumed that it was just a one time thing since I had hit some sort of vein anyway. However, I did the next site in my leg too and the same thing happened! So now I am back to doing my stomach. Eventually I am going to have to figure out this whole leg situation. If you have type 1 and are on a pump, has this ever happened to you?